# SDR SWAA2013081919322

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,018 hours, 22,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: AMP1721651
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY EXIT LIGHT WIRES LOOSE AT CONNECTOR.  SECURED PIN AT THE CONNECTOR IAW SWPM & MM.
